# SDR FXGAN20110405001

- Difficulty date: April 5, 2011
- Submitted: April 16, 2011
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,632 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN MAIN CARGO DOOR REPAIRED PER EAC EO 1109 AND 8110-3 DATED 3/29/2011
